MAUDE Adverse Event Report: Zimmer Biomet, Inc. COMPR METAL IMPACTOR; Shoulder Prosthesis, Reverse Configuration

Zimmer Biomet, Inc. COMPR METAL IMPACTOR; Shoulder Prosthesis, Reverse Configuration
Catalog Number 110029132
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction

Brand Name
COMPR METAL IMPACTOR
Common Device Name
Shoulder Prosthesis, Reverse Configuration
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50839693
Report Number0001825034-2026-02808
Device Sequence Number10059988
Product Code PHX
UDI-Device Identifier00880304731516
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110029132
Device Lot Number65699382
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale